MathSciNet Relay Station
MathSciNet bibliographic data
MR779438 60B12 (60F10)
Pinelis, I. F.; Sakhanenko, A. I. Remarks on inequalities for probabilities of large deviations. (Russian) Teor. Veroyatnost. i Primenen. 30 (1985), no. 1, 127–131.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement